# SDR FDEA201703290998

- Difficulty date: March 29, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 54,449 hours, 26,062 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Transmitter
- Part number: 18196914
- Part serial: 0603A
- Condition: Malfunctioned
- Location: Slat Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RECEIVED A LE SLAT DISAGREE EICAS.  PERFORMED QRH. COMPLIED WITH LANDING PROCEDURES.   REMOVED AND REPLACED  LEADING EDGE PDU TRANSMITTER.
